Affordable Access

Publisher Website

Curvature of multiply warped products

Authors
Journal
Journal of Geometry and Physics
0393-0440
Publisher
Elsevier
Publication Date
Volume
55
Issue
1
Identifiers
DOI: 10.1016/j.geomphys.2004.12.001
Keywords
  • Warped Products
  • Ricci Tensor
  • Scalar Curvature
  • Einstein Manifolds

Abstract

Abstract In this paper, we study Ricci-flat and Einstein–Lorentzian multiply warped products. We also consider the case of having constant scalar curvatures for this class of warped products. Finally, after we introduce a new class of space–times called as generalized Kasner space–times, we apply our results to this kind of space–times as well as other relativistic space–times, i.e., Reissner–Nordström, Kasner space–times, Bañados–Teitelboim–Zanelli and de Sitter black hole solutions.

There are no comments yet on this publication. Be the first to share your thoughts.